MathSciNet Relay Station
MathSciNet bibliographic data
MR870796 (88a:31019) 31D05
Jesuraj, Ramasamy Continuous functions on multipolar sets. Proc. Amer. Math. Soc. 99 (1987), no. 2, 331–339.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement